# SDR SRAA971007

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4388
- System (JASC): 2612 · Fire Detection
- Part: Bracket
- Condition: Bent
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF FROM STL TO YIP FLIGHT 9020, NR 1 ENGINE OVERHEAT WARNING LIGHT CAME ON INTERMITTENTLY FOR 2 TO 3 SECONDS, ALL OTHER PARAMETERS INDICATED NORMALLY.  INSPECTED NR 1 ENGINE, FOUND FIRE DETECTION LOOP BRACKET BENT, REPOSITIONED BRACKET, BY TURBINE AREA, OPS CHECKED GOOD PER MM CH 26.
